RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 1, Pages 63–70 (Mi mz2225)  

Convergence of Fourier series for functions in the classes of Besov–Lizorkin–Triebel

A. P. Petukhov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (709 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:1, 694–698

Bibliographic databases:

UDC: 517
Received: 21.10.1992

Citation: A. P. Petukhov, “Convergence of Fourier series for functions in the classes of Besov–Lizorkin–Triebel”, Mat. Zametki, 56:1 (1994), 63–70; Math. Notes, 56:1 (1994), 694–698

Citation in format AMSBIB
\Bibitem{Pet94}
\by A.~P.~Petukhov
\paper Convergence of Fourier series for functions in the classes of Besov--Lizorkin--Triebel
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 1
\pages 63--70
\mathnet{http://mi.mathnet.ru/mz2225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309821}
\zmath{https://zbmath.org/?q=an:0866.42004}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 1
\pages 694--698
\crossref{https://doi.org/10.1007/BF02110559}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RH68200008}


Linking options:
  • http://mi.mathnet.ru/eng/mz2225
  • http://mi.mathnet.ru/eng/mz/v56/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:211
    Full text:76
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020